FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Reconstruction of nonuniformly sampled images in spline spaces

Vázquez, Carlos, Dubois, Eric et Konrad, Janusz. 2005. « Reconstruction of nonuniformly sampled images in spline spaces ». IEEE Transactions on Image Processing, vol. 14, nº 6. pp. 713-725.
Compte des citations dans Scopus : 27.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Vázquez, Carlos
Affiliation: Autres
Date Deposited: 19 Jun 2014 17:41
Last Modified: 19 Jun 2014 17:41
URI: https://espace2.etsmtl.ca/id/eprint/8130

Actions (login required)

View Item View Item